# SDR AALA202106024236

- Difficulty date: June 1, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 18,198 hours, 6,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 832, WORN DOOR STOP SCREWS AT POSITIONS 1, 2, 3, 4, AND 5. REPLACED DOOR STOP SCREWS PER AMM 52-13-31-400-002-A
